MAUDE Adverse Event Report: PERFUSION SYSTEMS HMS PLUS INSTRUMENT; ANALYZER, HEPARIN, AUTOMATED

PERFUSION SYSTEMS HMS PLUS INSTRUMENT; ANALYZER, HEPARIN, AUTOMATED
Model Number 30514
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that at an unspecified time, this hms plus instrument does not give good results, as it does not fill the cartridge to the right level.Use of instrument was unspecified.There was no adverse patient effect reported with this event.
 
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that a situation where the 6 channels had different amounts of blood occurred with the heparin dose response (hdr) cartridges, as well with different color cartridges.The lot numbers of the cartridges are unknown, but this happened with several different lots.Quality control is performed every week for every color of cartridge.There was no error code, other than the code saying there was too big of a gap between 2 hdr channels.The dose of heparin was not retained on the tests that were problematic.Device evaluation summary: the reported issue of the instrument not give good results, as it did not fill the cartridge to the right level was verified during service.No physical issues were observed.The service technician was able to duplicate the reported issue.The issue was resolved by cleaning and lubricating all moving assemblies and cleaning the instrument.The instrument was then successfully powered on and it completed the power on self test (post) with no issues.The instrument passed all function tests without any issues or failures.Preventive maintenance was performed per specifications.Correction g4.4 (pma / 510(k) #): this field has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HMS PLUS INSTRUMENT
Common Device Name
ANALYZER, HEPARIN, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20255287
Report Number2184009-2024-00548
Device Sequence Number8014103
Product Code JOX
UDI-Device Identifier00763000158002
UDI-Public00763000158002
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30514
Device Catalogue Number30514
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown